# SDR CALA2025121812206

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 147A82008
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUT FWD INTERNAL FITTING HAS A DEEP CHAFE BY LWR AREA OF BODY TORQUE.  R & R THE R2 DOOR FWD INTERNAL FITTING IAW SRM 51-40-02-0G-0, DWG 147A8901, DWG 147A8101, AND DWG 147A0010.
